The word problem in fundamental groups of sufficiently large irreducible 3-manifolds

Waldhausen F (1968)
The Annals of Mathematics (2) 88(2): 272-280.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Erscheinungsjahr
1968
Zeitschriftentitel
The Annals of Mathematics (2)
Band
88
Ausgabe
2
Seite(n)
272-280
ISSN
0003-486x
Page URI
https://pub.uni-bielefeld.de/record/1782184

Zitieren

Waldhausen F. The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2). 1968;88(2):272-280.
Waldhausen, F. (1968). The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2), 88(2), 272-280.
Waldhausen, F. (1968). The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2) 88, 272-280.
Waldhausen, F., 1968. The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2), 88(2), p 272-280.
F. Waldhausen, “The word problem in fundamental groups of sufficiently large irreducible 3-manifolds”, The Annals of Mathematics (2), vol. 88, 1968, pp. 272-280.
Waldhausen, F.: The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2). 88, 272-280 (1968).
Waldhausen, Friedhelm. “The word problem in fundamental groups of sufficiently large irreducible 3-manifolds”. The Annals of Mathematics (2) 88.2 (1968): 272-280.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
Dieses Objekt ist durch das Urheberrecht und/oder verwandte Schutzrechte geschützt. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:45Z
MD5 Prüfsumme
91d294fd54832754c226339322db0af1

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar